# SDR CA030625007

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB ALTITUDE PASSING 3,000 FT,  PILOT PUT RUDDER TRIM SWITCH TO A/C LT DIRECTION. HEARD STRANGE SOUND & RUDDER TRIM CONTINUED MOVING TO A/C LT DIRECTION UNTIL FULL LT DIRECTION. TRIED TO PUT SWITCH TO RT DIRECTION BUT COULDN`T CONTROL A/C WITH USING RUDDER TRIM SWITCH.  RUDDER TRIM WAS STILL FULL LT. PUSHED RUDDER PEDAL TO RT DIRECTION TO MAINTAIN A/C ATTITUDE & DECREASED AIR SPEED TO 160KT ANOTHER FLT. TOO HARD TO CONTROL A/C ATTITUDE WITH MANUAL RUDDER IN AIRSPEED 220 KT. IN CRUSE, ATTEMPTED CIRCUIT BREAKER (RUDDER TRIM ACTUATOR) RECYCLED IAW WITH AOM , BUT CONDITION DID NOT RECOVER. LANDED AT DESTINATION. ROTOARY SWITCH REPLACED.
